Discussions that mention sustiva

HIV/AIDS Living With board


[QUOTE=lost spirit]Hello rajmaya :)

Could you give us some more information to get a better understanding on what's going on with you ?

What medications are you currently on ?
Have you been having neurological problems elsewhere ?
And have you ever been tested for (( C-M-V)) which is Cytomegla -Megla-Virus and also human herpies 6 and 7 ?
And what you're CD4 is at from you're last set of labs and also you're total lymph percentage ?
hi,
Thank you for your response, I am on combavir 2 times a day and sustiva 1 per day and i have not been tested for cmv but i dont have an herpes problem my CD4 is now 320 which seems to be good.
Quote from rajmaya:
:mad: I am HIV positive and ok. But my problem is that my right leg has gone weak am not able to walk properly and while climbing stairs need support. I have had so many Mri's done but all the reports are normal. Has been almost 2 years since i have this problem. Actually my viral load is not detectible seems my medication is working. But the problem is not going, i have done a brain mri and the one done for the first time there were a few white spots on the right side but in my recent mri it has become a patch my doctor says there is nothing to worry about but he says that this is due to my hiv condition i would like to know if someone else is having the same problem and what he or she has done. It is really frustrating because of that i have become handicaped cannot drive or walk fast and even cant work.
So please let me know what to do.

I have been diagonised last more than 3 years. Yes after i had a back surgery in my back for l4,l5 i was normal but i fell once while walking it was a small fall i did not break anything or no fracture after that i have this walking problem. yes i saw 3 neuros but they donot find anyting wrong with me, but still my problem persists. I am on combavir 2 tabs a day and sustiva 1 per day. My cd4 is 320 now. Yes my right arm is also weak actually i am a lefty.
Quote from cflas:
Dear Raj: I really can't imagine what's going on. I've ben HIV+ for 13 yrs, how long for you? You said your viral load was undetectible. What was your last t-cell count reading? Have you checked in with a neurologist? Is it only your leg that is affected and nothing else? Your right arm is OK? No tingling in your right hand? Vision OK? Have you fallen or injured your back recently?
Can he give you a diagnosis for the "white patches" he saw with the MRI? I hate to burden you with questions but their answers may help. chris

I have been diagonised last more than 3 years. Yes after i had a back surgery in my back for l4,l5 i was normal but i fell once while walking it was a small fall i did not break anything or no fracture after that i have this walking problem. yes i saw 3 neuros but they donot find anyting wrong with me, but still my problem persists. I am on combavir 2 tabs a day and sustiva 1 per day. My cd4 is 320 now. Yes my right arm is also weak actually i am a lefty.
Rajmaya you need to talk to you're I'D doctor and find out if you have CMV ( CYTO-MEGLA-VIRUS ) most people carry this virus and it is in the herpies family of viruses .
It usualy doesn't cause any real problems until the cd4 gets down around 200 but I would definately have you're doctor run some tests just to see if you may may or may not have an active infection brewing .
Were you on sustive befor any of these problems started ?
Unlike most of the other medications sustiva can penatrate the nervous system and cause neurological effects numbness , tingling and vivid dreams and if you were on it for a very long period on time it could also be the cause .
But also you did have a fall after a back surgery so this one is a realy dificult question with all these factors going on .
Talk to you're doctor about the posability of CMV and also if it could the sustiva .
Keep us posted :) ok :angel:
.......... Lost Spirit .............
[QUOTE=lost spirit]Rajmaya you need to talk to you're I'D doctor and find out if you have CMV ( CYTO-MEGLA-VIRUS ) most people carry this virus and it is in the herpies family of viruses .
It usualy doesn't cause any real problems until the cd4 gets down around 200 but I would definately have you're doctor run some tests just to see if you may may or may not have an active infection brewing .
Were you on sustive befor any of these problems started ?
Unlike most of the other medications sustiva can penatrate the nervous system and cause neurological effects numbness , tingling and vivid dreams and if you were on it for a very long period on time it could also be the cause .
But also you did have a fall after a back surgery so this one is a realy dificult question with all these factors going on .
Talk to you're doctor about the posability of CMV and also if it could the sustiva .
Keep us posted :) ok :angel:
.......... Lost Spirit .............
Thax ill talk to my doctor about CMV but my meds are workng as my viral load is undetectible and my CD4 has gone up. Like the doctor was thinking of changing my meds lets see what he says about it.
[QUOTE=lost spirit]Rajmaya you need to talk to you're I'D doctor and find out if you have CMV ( CYTO-MEGLA-VIRUS ) most people carry this virus and it is in the herpies family of viruses .
It usualy doesn't cause any real problems until the cd4 gets down around 200 but I would definately have you're doctor run some tests just to see if you may may or may not have an active infection brewing .
Were you on sustive befor any of these problems started ?
Unlike most of the other medications sustiva can penatrate the nervous system and cause neurological effects numbness , tingling and vivid dreams and if you were on it for a very long period on time it could also be the cause .
But also you did have a fall after a back surgery so this one is a realy dificult question with all these factors going on .
Talk to you're doctor about the posability of CMV and also if it could the sustiva .
Keep us posted :) ok :angel:
.......... Lost Spirit .............
Hi Lost Spirit,
I am on sustiva from day one have been on that for almost 3 years now. Initially my CD4 was very low but has improved quite a bit so i donot know what is wrong.